# SDR 2001UALA02205

- Difficulty date: November 2, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 40,638 hours, 21,973 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL WEB AT STATION 178 AND WL 207 CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
